# SDR AALA202308144895

- Difficulty date: July 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 61,898 hours, 35,999 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: D57126420100
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING OUTBOARD TRAILING EDGE FLAP LOWER SURFACE EXTERNAL DOUBLER FOR FLAP TRACK #4. REPLACED DOUBLER PER SRM 57-53-21-300-003.
